# SDR FDEA200908072938

- Difficulty date: August 7, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N573FE
- Make and model: Doug MD-11F
- Aircraft serial: 48769
- Aircraft time: 41,484 hours, 7,781 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD FLAP ASSEMBLY LEADING EDGE SURFACE FOUND WITH DENT SKIN.  REPAIR CARRIED OUT AS PER E.A. 1-5700-131638,  THIS REPAIR IS CLASSIFIED AS MINOR PER GMM 6-2-100 REVISION 107.
